Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 11, Issue 2

Issues

Scale-type-estimates for a generalized method of Lavrent'ev regularization

J. Janno
  • Tallinn Technical University, Institute of Mathematics, Ehitajate tee 5, 19086 Tallinn, Estonia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ U. Tautenhahn
  • University of Applied Sciences Zittau/Görlitz, Department of Mathematics, P.O. Box 1455, 02755 Zittau, Germany. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

A generalized method of Lavrent'ev regularization involving an unbounded operator is studied. Assuming source condition in terms of the inverse of the unbounded operator, error estimates of scale type for the regularized solution are derived. The method is applied to ill-posed problems containing selfadjoint operators and Volterra equations of the first kind.

About the article

Published Online:

Published in Print: 2003-06-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, Volume 11, Issue 2, Pages 161–189, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403766493537.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Barbara Kaltenbacher and Wolfgang Polifke
Journal of Inverse and Ill-posed Problems, 2011, Volume 18, Number 9
[2]
A. Favini and L. Pandolfi
Journal of Inverse and Ill-posed Problems, 2008, Volume 16, Number 3
[3]
F. Perri and L. Pandolfi
Computers & Mathematics with Applications, 2006, Volume 51, Number 12, Page 1773

Comments (0)

Please log in or register to comment.
Log in